EconPapers    
Economics at your fingertips  
 

Discrete and continuous-time models of chaotic dynamics in economics

Alfredo Medio ()

Structural Change and Economic Dynamics, 1991, vol. 2, issue 1, 99-118

Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0954-349X(91)90007-F
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:streco:v:2:y:1991:i:1:p:99-118

Access Statistics for this article

Structural Change and Economic Dynamics is currently edited by F. Duchin, H. Hagemann, M. Landesmann, R. Scazzieri, A. Steenge and B. Verspagen

More articles in Structural Change and Economic Dynamics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-16
Handle: RePEc:eee:streco:v:2:y:1991:i:1:p:99-118